Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Clonazepam depressing. Do I have 5ht problem?

Posted by Christ_empowered on May 18, 2018, at 9:21:31

In reply to Re: Clonazepam depressing. Do I have 5ht problem? bleauberry, posted by Franz on May 14, 2018, at 19:53:31

it depends on your problems, your history, etc., but...even these days...some shrinks are OK with putting people on stimulants+sedatives, together. personally...

it is true that any benzodiazepine can cause depression, over the long haul, but I do think Klonopin is particularly terrible in that regard. I have an acquaintance who continues to do well on seroquel and adderall. I did surprisingly well on ritalin+abilify+klonopin, at least...in the short term.

one of the great things about the stimulants is that if they are going to be helpful, you'll probably know, right away. back in the day, shrinks would sometimes do a "test dose"--give a patient an upper or a goof ball or whatever, wait a while--to see what developed. i think problems w/ tolerance and dosage escalation and the psych issues---agitation, euphoria, mood swings, etc.--are worse with the amphetamines than with ritalin or focalin, but I imagine that also depends on the individual.

hope this helps. good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Christ_empowered thread:1098621
URL: http://www.dr-bob.org/babble/20180331/msgs/1098750.html